New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

alaska44
New Member


Date Joined Dec 2008
Total Posts : 1
   Posted 12/9/2008 10:35 AM (GMT -6)   
I'm 45 and was recently diagnosed with asthma. I have been experiencing fevers and am wondering if that could be related to taking xopenex. This weekend I took xopenex and then had a fever in the middle of the night....yesterday at work I took x again and had a fever a couple hours later.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 21, 2017 1:55 PM (GMT -6)
There are a total of 2,885,233 posts in 316,573 threads.
View Active Threads


Who's Online
This forum has 157692 registered members. Please welcome our newest member, PRiley.
374 Guest(s), 14 Registered Member(s) are currently online.  Details
Spoff, Lapis_29, 07kr5, Dahlias, Michael_T, DonnyO, ArtAngel, mpost, looking4acure, dbwilco, FLBeachgal, DebbieMH, EJohn, Traneboy


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer